# SDR REXA2019050100708

- Difficulty date: May 1, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L IS CRACKED JUST AFT OF FRAME 280, IN THE CABIN. REMOVED AND REPLACED STR 3L AFT OF FRAME 280 IAW SRM 51-42-21.
